# SDR AALA20120606009

- Difficulty date: May 25, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 36,133 hours, 14,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO, INTERCOSTAL AT STATION 500I RIGHT BUTTLINE 28 BENT.  INSTALLED DOUBLER PER SRM 51-70-11-2R.
